# SDR HEEA955228

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031004125
- Condition: Defective
- Location: Tailboom
- Component: 206031004115
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN RECEIVED WITH EXCESSIVE WAVINESS ON SKIN EDGES ALONG FULL LENGTH.
